# SDR UALA2011080804115

- Difficulty date: August 6, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 57,231 hours, 21,153 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S O2 MASK FAILS TEST. SWAPPED WITH 2ND OBS POSITION; NOW THE 2ND OBS SEAT IS INOP.  REPLACED OXYGEN-MASK STOWAGE-BOX IAW AMM, ALL OK.
